# SDR ASAA2020040632615

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 49,810 hours, 14,725 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 90202001
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

APU DET INOP LIGHT ILLUMINATED UPON PUSHBACK. GROUNDED - YES. VERIFIED DISCREP - HARD FAIL. ENG/APU FIRE DET MODULE BITE PER B737-800 FIM 26-10 TASK 802 SHOWS APU TAILPIPE DET AT FAULT. RANG OUT SAME DETECTOR AND READ 160K OHMS - SHOULD BE 4K OHMS. REMOVED/REPLACED TAILPIPE OVHT DET ASSY REF B737-800 AMM 26-15-01. OPS NML REF AMM 26-15-00. GROUND VERIFICATION TEST GOOD.
